# SDR ASAA9840022

- Difficulty date: February 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N771AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25104
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Tr Unit
- Part number: 315A1508507
- Condition: Gouged
- Location: Nr 1 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEA - DURING C-CHECK, THE NR 1 ENGINE INBOARD T/R BLOCKER DOORS WERE FOUND RIDING THE BULLNOSE IN SEVERAL PLACES.  REPAIRED PER EA 5430-01027 AND BOEING TELEX ASA-SEA-98-0028RR.  (M)
